# SDR V0XD20160118014

- Difficulty date: December 8, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 30,018 hours, 21,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS AREAS OF CORROSION ON INNER SKIN.   REMOVED AND REPLACED THE DOOR SKIN IAW SRM5 1-40-11, 51-42-06, 51-25-16, AMM 51-26-00, 51-42-10, 51-42-11, 51-42-12, 51-42-13 AND 51-42-22.
